Inventiones mathematicae

, Volume 136, Issue 2, pp 419–449

Gale duality and free resolutions of ideals of points

  • David Eisenbud
  • Sorin Popescu
Article

DOI: 10.1007/s002220050315

Cite this article as:
Eisenbud, D. & Popescu, S. Invent math (1999) 136: 419. doi:10.1007/s002220050315

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • David Eisenbud
    • 1
  • Sorin Popescu
    • 2
  1. 1. Department of Mathematics, University of California at Berkeley, Berkeley, CA 94720, USA (e-mail: de@msri.org)US
  2. 2.Department of Mathematics, Columbia University, 2990 Broadway, New York, NY 10027, USA (e-mail: psorin@math.columbia.edu)US

Personalised recommendations